Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had ESWL on kidney stone. Cardiac history, CABG on coronary artery. On fluids. Help?

I had ESWL on my right kidney for a 10mm stone 1 week ago and although its not my first one, and Im drinking plenty of fluids, my symptoms are very different this time. I ve passed hardly any of the usual sand-like pieces and yet my nausea and right flank pain persist. To make matters more concerning i ve begun to get this sudden flutter sensation recurring under my right rib cage. I have a cardiac history which includes a CABG to my right coronary artery . Should I seek medical attention are these symptoms within acceptable norms?
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cardiologist 's  Response
sudden fluttering sensation may be intermittent AF, if you feel like again , go for holter test and meet with local cardiologist.
after diagnosis you can take proper medicine
Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor